Two-Mode-Dependent Controller Design for Networked Markov System with Time-Delay in Both S/C Link and C/A Link

Yanfeng Wang, Ping He, Heng Li, Xiaoyue Sun, Wei Wei, Haoyang Mi, Yangmin Li

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

The two-mode-dependent controller design problem for networked Markov system with time-delay in both S/C link and C/A link is investigated in this paper. Two independent Markov chains are used to describe the time-delay in S/C link and C/A link. A two-mode-dependent state feedback controller is proposed that depends on both the S/C time-delay and the mode of the Markov controlled plant. The sufficient conditions on the stochastic stability of the closed-loop system are established. The design method of the controller is also proposed on condition that the transition probability matrices of S/C time-delay and mode of the controlled plant are completely known and partly unknown respectively. A numerical example is exploited to illustrate the effectiveness and superiority of the proposed method.

Original languageEnglish
Article number9035424
Pages (from-to)56181-56190
Number of pages10
JournalIEEE Access
Volume8
DOIs
Publication statusPublished - 1 Jan 2020

Keywords

  • closed-loop system
  • Markov jump system
  • stabilization
  • stochastic stability
  • two-mode-dependent

ASJC Scopus subject areas

  • Computer Science(all)
  • Materials Science(all)
  • Engineering(all)

Cite this